MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 3.7MM 12M M HEXAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 3.7MM 12M M HEXAGON; DENTAL IMPLANT
Model Number SPMB12
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Pma/510(k) number: k011245 and k002188.
 
Event or Problem Description
It was reported the implant fractured at the moment of implant placement.Doctor placed other implant in the same surgery.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Two (2) impl tapered sp 3.7mm 12m m hexagon (spmb12) were returned for investigation.Visual evaluation of the as returned product identified both implants fractured around the collar region.Device history record (dhr) review was completed for the subject lot number (2019110202).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019110202) for similar event keyword category (functional: fracture : implant) and no other complaint was identified.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SP 3.7MM 12M M HEXAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11601106
Report Number0002023141-2021-00808
Device Sequence Number14504550
Product Code DZE
UDI-Device Identifier00889024017474
UDI-Public(01)00889024017474(17)241108(10)2019110202
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K082639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2024
Device Model NumberSPMB12
Device Catalogue NumberSPMB12
Device Lot Number2019110202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR